# SDR P5CA2020041300141

- Difficulty date: April 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 35,778 hours, 5,756 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65B8324866
- Condition: Leaking
- Location: Lt Blg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKE-OFF EICAS MESSAGE "GEAR TILT".    RETURNED TO AIRPORT.(  REPLACED BODY GEAR SENSOR (OFF PART: PN 8-935-01, NSN) AND FOUND LT BODY GEAR TRUCK TILT HYDRAULIC LINE LEAKING. REPLACED FLEX LINE / WITH TEMPORARY LINE PER GMM 3.24.1. PERFORMED LEAK CHECK IAW B747 AMM 32-33-00.  )
